MathSciNet Relay Station
MathSciNet bibliographic data
MR1459023 65L06
Butcher, J. C.; Jackiewicz, Z.; Mittelmann, H. D. A nonlinear optimization approach to the construction of general linear methods of high order. J. Comput. Appl. Math. 81 (1997), no. 2, 181–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement